MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Codes Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The accu-chek inform ii test strips lot number is (b)(6).The customer reported that the qc check passed on the date of the event.The product has been requested for investigation, but has not yet been received.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable glucose result with accu-chek inform ii test strips from the accu-chek inform ii meter + rf for one patient.The initial result at 10:04 p.M.Was 135 mg/dl.A venous sample from 11:10 p.M.Had a result of 119 mg/dl.The second result at 11:24 p.M.Was "hi".The third result at 11:26 p.M.Was 540 mg/dl.The fourth result at 11:30 p.M.Was 155 mg/dl.The patient was receiving a glucose iv, and the results of "hi" and 540 mg/dl were from samples collected from the fingertips of the arm with the iv.The result of 155 mg/dl was believed to be correct.There was no treatment received based on the questionable results.
 
Additional Manufacturer Narrative
Medwatch field h3: device evaluated by mfg updated.The customer's returned meter was tested with retention strips and retention controls for investigation with the following results.Control ranges: level 1: 30-60 mg/dl.Level 2: 261-353 mg/dl.Results: level 1 ¿ 44, 45, and 43 mg/dl.Level 2 ¿ 302, 306, and 302 mg/dl.All of the results are within an acceptable range.The allegation in this case could not be substantiated; therefore, no product issue was found.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23075935
Report Number1823260-2025-03037
Device Sequence Number18658104
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexUnknown